# SDR TWAA9701002

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR RESTRICTOR VALVE.  OPERATIONAL AND LEAK CHECKS NORMAL.  (M)
